# SDR DALA12015625646

- Difficulty date: December 10, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 52,322 hours, 17,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1650
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1650 LBL 1 FLOOR SUPPORT FOUND CORROSION. CORROSION FLOOR SUPPORT REMOVED IAW SRM 51-10-02 AND FOUND EXCEEDED LIMITS IAW SRM 53-00-04, FIG 101. ORIGINAL THK=0.050", L=2", W=1", MATERIALS REMOVED=0.030". FLOOR SUPPORT R & R IAW SRM 51-40-02.
